# SDR UPS01834626

- Difficulty date: December 24, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD PIT TORQUE BOX STA 320 L27L HAS CRACKED Z-FITTING.  REMOVED FITTING, FABBED DOUBLER IAW 53-2-0, ALODINED AND PRIMED IAW SRM 51- 1-8, INSTALLED IAW 51-1-21.
